# SDR RRXA000953

- Difficulty date: February 25, 2000
- Submitted: July 6, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Chafed
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND CHAFFING BY THE ATTACH HOLES ON THE RT WING NR 4 STUB WING LE BOTTOM IB, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.       REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED ANGLE PLATES FROM AISI 301 QUARTER HARD STAINLESS STEEL AND INSTALLED PER E.O. 99-236 WITH APPROVED 8110-3 DATED 1-14-00.
